# SDR ASAA2015051111697

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,738 hours, 9,952 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Part number: 3350704010
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE TURBINE EXHAUST FLANGE ASSY HAS CRACKS AT BOLT LOCATIONS.  ACFT GROUNDED. REMOVED NR 1 ENGINE TURBINE EXHAUST FLANGE IAW 72-56-00-000-802.  INSTALLED TURBINE EXHAUST FLANGE IAW 72-56-00-400-801, STEP F. 2, A-G + 3 A- C, INSTALLED PRIMARY PLUG IAW 78-11-02-400-802 ITEM 3. F.
